# SDR HALA2018080200357

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,213 hours, 3,800 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Chip Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL CHIP DETECTED ILLUMINATED DURING TAXI TO GATE.  PERFORMED FIM 79-20-00,  FOUND NO DEBRIS. PERFORMED BITE TEST OF EMDC IAW AMM 73-21-00-740-823. TEST PASSED. OK FOR SERVICE.
